# SDR SWAA000511

- Difficulty date: March 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 6544725
- Condition: Failed
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 3 L/E SLAT TRANSIT LIGHT REMAINED ILLUMINATED AFTER FLAP RETRACTION.  REMOVED AND REPLACED NR 3 L/E SLAT ACTUATOR PER MM.
